# SDR WX0A201310290041

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- System (JASC): 2612 · Fire Detection
- Part: Fire Handle
- Condition: Binding
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE HANDLE JAMMED IN CLOSED POSITION.  REMOVED INSULATION AND DEBRI FROM LT ENGINE FIRE HANDLE PULLEY, PERFORMED ADJUSTMENT AND TEST IAW AMM 76-20-00, SYS WORKS NORMAL, NO FAULTS NOTED, NO ADJUSTMENT MADE.
